# SDR ASOA201000536

- Difficulty date: April 7, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,195 hours, 24,576 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX586906A
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW PRESSURE IN FLIGHT WITH FLUID QUANITY 0 PERCENT (EMERGENCY DECLARED -- EMERGENCY PERSONNEL WERE STANDING BY)  R & R EDP ON ENGINE 2 ALSO R & R THE RETURN LINE FROM THE EDP TO THE HARD LINE. OPS CHECK GOOD NO DEFECT NOTED IAW AMM 29-11-01. (CLOSED)
